# SDR R61A201212020690

- Difficulty date: December 2, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,974 hours, 7,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003922001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS OUT OF SERVICE FOR MAJOR REPAIR LEFT FORWARD FUSELAGE SKIN REPLACEMENT, RVSM AREA ADSP NUMBER ONE.  MAINTENANCE REMOVED AND REPLACED FF LOWER SKIN PANEL IAW EMB 190 SRM 51-40-02, 51-40-04, AND 51-41-02.  (MAJOR REPAIR)   THE AIRCRAFT IS OUT OF SERVICE IN CMH.
